Darboux integrability and reversible quadratic vector fields

Jaume Llibre, João Carlos Medrado

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)


In this paper we improve the Darboux theory of integrability for reversible polynomial vector fields in Rn, and we classify the phase portraits of all φ-reversible quadratic polynomial vector fields of R2 such that the dimension of the set of fixed points of φ is equal to one. Copyright ©2005 Rocky Mountain Mathematics Consortium.
Original languageEnglish
Pages (from-to)1999-2057
JournalRocky Mountain Journal of Mathematics
Publication statusPublished - 1 Dec 2005


  • Darboux integrability
  • Reversible vector fields


Dive into the research topics of 'Darboux integrability and reversible quadratic vector fields'. Together they form a unique fingerprint.

Cite this